# SDR AALA20091113LAX01

- Difficulty date: November 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N487AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49680
- Aircraft time: 61,451 hours, 31,825 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANTS REPORTED FUMES IN THE CABIN.  RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  REPLACED PRESSURE REGULATOR VALVE IN TAIL SECTION.
